# SDR SIMA20130509001

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 28,794 hours, 25,054 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Part number: 14522634405406
- Condition: Damaged
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4563 THE CREW REPORTED THAT ON APPROACH THE AIRCRAFT WAS STRUCK BY LIGHTNING 2 SEPARATE TIMES.  LOSS OF INSTRUMENTATION COLOR ON BOTH PFD'S BUT ALL SYSTEMS SHOWED NORMAL.  THE CREW DECLARED AN EMERGENCY AS A PRECAUTION AND LANDED WITHOUT INCIDENT.  THE LANDING GEAR NOT EXTENDED DURING STRIKES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW WORK CARD 05-200-00.  ALL FINDING ARE DOCUMENTED IN AML 3441385 ITEM #2 &3, AML 3441386 ITEMS #1, #2,3 & 4.   REMOVED AND REPLACED THE LEFT ELEVATOR FAIRING TIP IAW AMM 55-20-01.   REMOVED AND REPLACED THE RIGHT ELEVATOR FAIRING TIP IAW AMM 55-20-01.  PERFORMED A/R PROCEDURES AS PER GPM 12-05.  ACCOMPLISHED AIRWORTHINESS RELEASE PROCEDURES IAW GPM 12-05.
